# SDR AALA20100507TUL11

- Difficulty date: May 7, 2010
- Submitted: September 20, 2010
- Operation: Air carrier
- Aircraft: N7544A
- Make and model: Doug DC-9-82
- Aircraft serial: 53026
- Aircraft time: 56,994 hours, 29,332 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Mount
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

G2 GALLEY MOUNT FORWARD END OF NUMBER 6 SEAT TRACK CORRODED.  INSTALLED NEW G2 GALLEY MOUNT ON FORWARD END OF NUMBER 6 SEAT TRACK AS PER SRM 51-30-02.
